# SDR U5QA06016A

- Difficulty date: April 24, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N27ZH
- Make and model: Lear 60LEAR
- Aircraft serial: 187
- Aircraft time: 7,193 hours, 5,114 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 605700311
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON 4/24/2009 AIRCAFT DEPARTED KDAL ENROUTE TO MYEH. AT FL 410 200NM EAST OF KPBI CREW RECIEVED A R/H HYDRAULIC PRESSURE INDICATION. TEN MINUTES AFTER THE R/H HYDRAULIC PRESSURE INDICATION THE CREW RECIEVED THE L/H HYDRAULIC PRESSURE INDICATION AND LOSS OF TOTAL SYSTEM HYDRAULIC PRESSURE. CREW DECLEARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT KPBI. AFTER INVESTIGATION BY LOCAL TECHNICIANS, FOUND R/H ENGINE DRIVEN HYDRAULIC PRESSURE LINE TO BE RUPTURED ALLOWING HYDRAULIC FLUID TO ESCAPE.
